MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Catalog Number 961212500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Event: the final stem, the centralizer broke, so it had to be replaced.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device finds the material, as reported, to be cracked.Inadvertent use error is suspected.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot :null, device history batch :null, device history review : null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
C STEM VOID CENTALIZER 12 DM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8357945
Report Number1818910-2019-85357
Device Sequence Number1789230
Product Code JDI
UDI-Device Identifier10603295235736
UDI-Public10603295235736
Combination Product (Y/N)N
PMA/510(K) Number
K013350
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961212500
Device Lot Number8933546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/22/2019
04/15/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date04/02/2019
04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR